# SDR 98ZZZX2783

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27443
- Make and model: Aerosp SA315B
- Aircraft serial: 2426
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 315A3510000101
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR TUBE CRACKED AT RT MOUNTING HOSE, CRACK ORIGINATES AT MOUNTING HOLE AND EXTENDS IN BOTH DIRECTION COVERING 50 PERCENT OF NBE CIRCUMFERENCE.  THIS DEFECT WAS FOUND WHEN THE STABILIZER WAS BROUGHT IN FOR REPAIR OR WORN MOUNTING BUSHINGS.  THIS CRACK COULD NOT BE SEEN AS IT IS COVERED BY HALF SHELL REINFORCEMENTS.  SUBMITTER STATED LACK OF PREVENTATIVE MAINTENANCE, NOT FOLLOWING INSPECTION SCHEDULES.  T/R OUT OF BALANCE FOR EXTENDED PERIODS.
